# SDR SWAA2025033105450

- Difficulty date: March 15, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 7,550 hours, 3,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE FWD SERVICE DOOR; THE EXIT LIGHT BELOW THE EXIT SIGN HAS AN INOP BULB.<[01] FOUND THE EMERGENCY LIGHT BATTERY PACK AND CHARGER (M02816) TO BE AT FAULT; REMOVED AND REPLACED THE EMERGENCY LIGHT CHARGER AND BATTERY PACK (M02816) IAW AMM 33-51-06. OP CHECK GOOD PER AMM 33-51-06;[02] VERIFIED C/A #1.
